# SDR EIA2006189

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: STR47L
- Condition: Corroded
- Location: Bs 720-800 S47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 47L BS 720-800 CORRODED.  REPLACED STRINGER FROM BS 741-800 PER B747 SRM 51-10-01 & 51-30-05.
